manuscripta mathematica

, Volume 59, Issue 4, pp 391–397 | Cite as

Galois extensions as functors of comodules

  • K. -H. Ulbrich


Let A be a finite Hopf algebra over a commutative ring k. We show a one-to-one correspondence between the A-Galois extensions of k and certain functors from the category of A-comodules to the category of k-modules.


Number Theory Algebraic Geometry Hopf Algebra Topological Group Commutative Ring 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Deligne, P.,Milne, J.: Tannakian Categories, Lecture Notes in Math. 900, Springer-Verlag 1982, pp. 101–228Google Scholar
  2. [2]
    Kreimer H. F., Takeuchi, M.: Hopf algebras and Galois extensions of an algebra. Indiana Univ. Math. J.30, 675–692 (1981)Google Scholar
  3. [3]
    Pareigis, B.: Non-additive ring and module theory II.C-categories.C-functors andC-morphisms, Publ. Math. Debrecen24, 351–361 (1977)Google Scholar
  4. [4]
    Takeuchi M.: Morita theorems for categories of comodules. J. Fac. Sci. Univ. Tokyo, Sec. IA,24, 629–644 (1977)Google Scholar
  5. [5]
    Ulbrich, K.-H.: Galoiserweiterungen von nicht-kommutativen Ringen. Commun. Algebra10, 655–672 (1982)Google Scholar

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • K. -H. Ulbrich
    • 1
  1. 1.Univ. HamburgMathematisches SeminarHamburg 13Fed. Rep. Germany

Personalised recommendations